Differential and Integral Equations
- Differential Integral Equations
- Volume 11, Number 3 (1998), 377-394.
Remarks on a nonhomogeneous model of magnetohydrodynamics
This paper is devoted to a model of magnetohydrodynamics described by a parabolic system of partial differential equations coupling the nonhomogeneous incompressible Navier--Stokes equations and Maxwell's equations. In the case of two-dimensional flows, we prove global regularity results under the assumption that the fluids' viscosities are close enough to their average. On the other hand, a more detailed description of the interface and of the regularity of the third component of the magnetic field is given when the fluids have the same viscosity.
Differential Integral Equations, Volume 11, Number 3 (1998), 377-394.
First available in Project Euclid: 30 April 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 76W05: Magnetohydrodynamics and electrohydrodynamics
Secondary: 35Q60: PDEs in connection with optics and electromagnetic theory
Desjardins, B.; Le Bris, C. Remarks on a nonhomogeneous model of magnetohydrodynamics. Differential Integral Equations 11 (1998), no. 3, 377--394. https://projecteuclid.org/euclid.die/1367341058